Show simple item record

dc.contributor.authorLiu, Yansheng ( )
dc.date.accessioned2021-05-14T15:58:34Z
dc.date.available2021-05-14T15:58:34Z
dc.date.issued2004-10-14
dc.identifier.citationLiu, Y. (2004). Multiple positive solutions to fourth-order singular boundary-value problems in abstract spaces. Electronic Journal of Differential Equations, 2004(120), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13541
dc.description.abstractWe prove the existence of multiple positive solutions to singular boundary-value problems for fourth-order equations in abstract spaces. Our results improve and extend that obtained in [14,15,16], even in the scalar case.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBanach spaceen_US
dc.subjectSingularityen_US
dc.subjectPositive solutionsen_US
dc.subjectFourth order equationen_US
dc.titleMultiple positive solutions to fourth-order singular boundary-value problems in abstract spacesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record